# SDR A6WA202210268361

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831225
- Condition: Corroded
- Location: Bs 544-559
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL APPROX FS544 THRU FS559+32 HAS MULTIPLE AREA OF CORROSION  *****AIRCRAFT REMOVED FROM SERVICE**** REMOVED AND INSTALL NEW SEAT TRACK SECTION FS 544 TO FS 559+32
